# SDR IPXA2019082345934

- Difficulty date: August 22, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- Aircraft time: 20,874 hours, 13,180 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Warning Message
- Condition: False Activation
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ECAM 'RSVR LO LEVEL', GREEN PUMPS TURNED OFF. QTY. APPEARED NORMAL. APPROACH AND LANDING UNEVENTFUL. NOTE: OCCURRED DURING CRUISE FLT. @ FL300. HYD PRESSURE NORMALINSPECTED A/C FOR EXTERNAL HYDRAULIC LEAKAGE W/REF TO AMM 29-00-00. FOLLOWED TSM 29-31-00. INSPECTED INDICATOR, INDICATOR CANON PLU, TRANSMITTER AND TRANSMITTER WIRING. W/REF TO TSM R/R GREEN SYSTEM HYDRAULIC TRANSMITTER QTY W/REF TO AMM 29-31-11 OPS CHECKS GOOD AMM 29-31-00.
